Weyl's theorem through local spectral theory

Slaviša Djordjevic, In Ho Jeon, Eungil Ko

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


In this paper, we show that Weyl's theorem holds for operators having the single valued extension property and quasisimilarity preserves Weyl's theorem for these operators under some assumptions for spectral subsets, respectively.

Original languageEnglish
Pages (from-to)323-327
Number of pages5
JournalGlasgow Mathematical Journal
Issue number2
StatePublished - 2002


Dive into the research topics of 'Weyl's theorem through local spectral theory'. Together they form a unique fingerprint.

Cite this